MathSciNet Relay Station
MathSciNet bibliographic data
MR769160 14H40 (14K10)
Welters, G. E. A criterion for Jacobi varieties. Ann. of Math. (2) 120 (1984), no. 3, 497–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement